Ramol Cold & Flu
Each F/C caplet contains: Acetaminophen (Paracetamol) U.S.P. 500 mg.
Pseudoephedrine Hydrochloride U.S.P. 30 mg.
Chlorpheniramine Maleate U.S.P. 2 mg.
Ramol Cold & Flu contains Paracetamol which is an analgesic and antipyretic,
Pseudoephedrine HCl a sympathomimetic agent, for symptomatic relief from nasal
congestion, and Chlorpheniramine Maleate which is antihistamine drug reducing
allergic manifestations. Both Paracetamol and Pseudoephedrine HCl are highly
absorbed from GIT and the peak concentrations for Paracetamol are reached in
about half an hour, but Chlorpheniramine Maleate is absorbed relatively slowly from
GIT, peak plasma concentration occurring about 2.5 to 6 hours after oral doses.
Ramol Cold & Flu indicated for relief of symptoms of the common cold and
influenza as fever, nasal congestion, sinus congestion, headache and sinus pain,
sneezing, itchy and watery eyes.
DOSAGE & ADMINISTRATION:
Ramol Cold & Flu is suitable for adults and children of 12 years of age and over, the
dose is two caplets up to four times daily. If necessary the dose may be repeated
every four to six hours but do not take more than four doses (8 caplets) in 24 hours .
RESTRICTIONS ON USE :
- Known hypersensitivity to Paracetamol, Pseudoephedrine HCl or Chlorpheniramine
- Patients taking monoamine oxidase inhibitor antidepressants or within 2 weeks of
stopping such treatment.
- Children below 12 years of age.
- Do not take other Paracetamol containing medications, nasal decongestants or
antihistamines at the same time with this product.
- Should be administered this product with caution to patients with hepatic or
renal dysfunction, severe hypertension, cardiac or peripheral vascular disease,
hyperthyroidism, or on antihypertensive or antidepressant therapy.
- Pseudoephedrine should be given with caution to patients with diabetes mellitus,
closed-angle glaucoma or prostate enlargement and angina pectoris.
- Chlorpheniramine should be used with caution in conditions such as epilepsy,
prostatic enlargement, urinary retention, glaucoma, severe cardiovascular disorders
or pyloroduodenal obstruction.
- Do not take this product for pain for more than 10 days or for fever for more than
3 days unless directed by physician.
- Consult a doctor promptly if one or more of the following symptoms occur : pain
persists or gets worse, redness and swelling, nervousness, dizziness or insomnia or
if a sore throat is severe and persists for more than 2 days and is accompanied by
fever, headache, rash, nausea or vomiting.
Effect on the capacity to drive vehicls or use machines
Administer with caution upon driving vehicles or operating machinery since it may
Use in pregnancy and lactation
Medical advice should be sought before using this product during pregnancy and
should not be used during breast feeding.
DRUG INTERACTIONS :
- Paracetamol may interact with anticoagulant agents.
- The liver effects of Paracetamol may be enhanced if use with alcohol and drugs that
enhance metabolism of Paracetamol in the liver (i.e. barbiturates, tricyclic
- Coadministration of Pseudoephedrine and MAOls may lead to hypertensive
crisis.This effect may persist for up to 2 weeks after discontinuation of MAOls.
- Sedative effects of Chlorpheniramine may be occur with administration of alcohol,
anxiolytic and hypnotics.
ADVERSE REACTIONS :
- Rarely, skin reactions such as urticaria.
- Anxiety, tremor, dizziness, tachycardia and hypertension, insomnia and urinary
- Drowsiness, gastrointestinal disturbances (nausea, vomiting and loss of appetite),
blurred vision and dry mouth.
Store below 25°C in a dry place.
Ramol Cold & Flu : Pack of 20 caplets and hospital packs of different sizes.
RAMOL Cold & Flu